Maximum set of edges no two covered by a clique

Research output: Contribution to journalArticle

Abstract

Let h(G) be the largest number of edges of the graph G. no two of which are contained in the same clique. For G without isolated vertices it is proved that if h(G)≦5, then χ( {Mathematical expression})≦h(G), but if h(G)=6 then χ( {Mathematical expression}) can be arbitrarily large.

Original languageEnglish (US)
Pages (from-to)229-235
Number of pages7
JournalCombinatorica
Volume5
Issue number3
DOIs
StatePublished - Sep 1 1985
Externally publishedYes

Keywords

  • AMS subject classification (1980): 05C35, 05C15

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Maximum set of edges no two covered by a clique'. Together they form a unique fingerprint.

  • Cite this